# SDR DALA2015090705025

- Difficulty date: September 7, 2015
- Submitted: September 7, 2015
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 36,738 hours, 4,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EPSU TEST FOUND 15WL BATTERY BAD.  REPLACED BATTERY 14WL.
